# SDR P5CA9800398

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1370-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER BODY FAIRING NR 294FR LOWER SUPPORT ANGLE BETWEEN BS 1370-1400 FOUND CORROSION AROUND FLOAT NUTS.  CORROSION REMOVED PER SRM 51-01-01, BLEND OUT NOT WITHIN SRM LIMITS 53-10-01.  REPAIRED PER SRM 51-40-04 FIG 3 AND TREATED PER SRM 51-10-02.
